Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 406143, 8 pages
http://dx.doi.org/10.1155/2013/406143
Research Article

A Resource Allocation Evolutionary Algorithm for OFDM Based on Karush-Kuhn-Tucker Conditions

School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510520, China

Received 20 January 2013; Accepted 26 March 2013

Academic Editor: Yuping Wang

Copyright © 2013 Hai-Lin Liu and Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Shuping Dang, Gaojie Chen, and Justin P. Coon, “Power Allocation for Adaptive OFDM Index Modulation in Cooperative Networks,” 2017 IEEE Globecom Workshops (GC Wkshps), pp. 1–6, . View at Publisher · View at Google Scholar
  • Hong-Chao Yan, Hai-Lin Liu, and Qiang Wangpp. 26–30, 2013. View at Publisher · View at Google Scholar
  • Mingchu Li, Shiyu Wang, and Kun Lu, “A dynamic bandwidth pricing mechanism based on trust management in P2P streaming systems,” 2016 IEEE 35th International Performance Computing and Communications Conference, IPCCC 2016, 2017. View at Publisher · View at Google Scholar
  • Ming Sun, Kwang Y. Lee, Yaoqun Xu, and Wenlei Bai, “Hysteretic Noisy Chaotic Neural Networks for Resource Allocation in OFDMA System,” IEEE Transactions on Neural Networks and Learning Systems, vol. 29, no. 2, pp. 273–285, 2018. View at Publisher · View at Google Scholar